# SDR CA001107013

- Difficulty date: April 30, 1998
- Submitted: November 14, 2000
- Operation: General aviation
- Make and model: Bell 47G-4A
- Aircraft time: 9,589 hours
- Engine: Lyc VO540B1B3
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: S6RN2000
- Condition: Failed
- Location: Engine
- Component: Magneto/Distribu, Lyc
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MAGNETO HAS EXCESSIVE MAG DROP.
